Why do pills make me feel like i’m going to throw up all of a sudden?

I’ve always had to take a decent amount of pills daily for my depression and anxiety. Normally i take 3 and 1/2 pills in the morning, and 2 in the afternoon. I haven’t had a problem with it until the last few months. I actually neglected taking my pills for a while because the thought of them made me sick. Now... show more I’ve always had to take a decent amount of pills daily for my depression and anxiety. Normally i take 3 and 1/2 pills in the morning, and 2 in the afternoon. I haven’t had a problem with it until the last few months. I actually neglected taking my pills for a while because the thought of them made me sick. Now whenever I take them I nearly start gagging and i feel like i’m going to throw up. Its hard to explain, but I feel as if it’s all in my head because i don’t taste the pills throughout the day, but in my mind i cant get the taste of them out of my mouth. It’s gotten so bad that i barely drink soda anymore because that’s what i used to mainly drink with my pills and i now associate it with the pill taste which makes me not want to drink it. Has anybody else dealt with this?? Is there something I can do?
4 answers 4